# SDR DALA2018110906574

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 53,344 hours, 25,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0819266) DURING INSPECTION FOUND CRACK ON INTERCOSTAL ON W1 FLOOR STRUCTURE STATION 328-312 AND RBL 30. INTERCOSTAL ON W1 FLOOR STRUCTURE STATION 328-312 AND RBL 30 WAS REPLACED PER B737-800 SRM 51-40-02.
